# SDR 99ZZZM669

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

RT WING INBOARD FLAP FOREFLAP LEADING EDGE GOUGED INBOARD OF INBOARD TRACK.  FABRICATED REPAIR DOUBLER IAW SRM 57-50-4.  INSTALLED REPAIR DOUBLER IAW SRM 57-50-4.  (M)
